# SDR WX0A070957

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59144191
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPARTMENT ACCESS DOOR PAN CHAFED AREAS OUT OF LIMITS AT 10 AND 12 O'CLOCK POSITIONS.  REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED AND INSTALLED DOUBLERS AND FILLERS IAW MD80 SRM 51-70-5 FIG 1.
